Results 1 to 3 of 3

Thread: Losing hope 6 weeks in :-(

  1. #1

    Losing hope 6 weeks in :-(

    Ive been on 10mg fluoxetine for 6 weeks 2 days now for severe anxiety and omg its been a bumpy ride! Ive had side effects since the word go mainly nausea, headaches, neck pain, muscle tension, worse anxiety and panic, loss of appetite, restlessness, tiredness, weird hand and arm numbness, and on week 4 i had the worst anxiety and panic attacks of my life. However everything did seem to settle down by week 5 and i thought i was over the worst and started to enjoy life again then bam week 6 has just been awful so far with my headache back with a vengeance and also feeling spaced out and dizzy which are new side effects for me. Its freaking me out as i feel like im just floating around kind of detached from myself. Has anyone else experienced this before and will it pass? Ive been like it for couple days now and its making me want to just give up but ive come so far and i keep seeing on here it can take upto 8 weeks to feel better. Im just hoping its a blip and it will go away soon :-(

  2. #2
    Join Date
    Apr 2012
    Posts
    842

    Re: Losing hope 6 weeks in :-(

    IMHO a lot of "side effects" people experience are due to the "nocebo effect". They maybe heard their neighbour Sally tried a drug, had a reaction and then believe they ae experiencing this as well! Even if they're given sugar tablets. However, I'm not saying that's the issue here at all.

    Simply go to your doctor and ask for a different SSRI. All hope is not yet lost!
    __________________
    Healthcare Professional with Health Anxiety

    Be kind, for everyone you meet is fighting a hard battle

  3. #3
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,294

    Re: Losing hope 6 weeks in :-(

    Quote Originally Posted by RadioGaGa View Post
    Simply go to your doctor and ask for a different SSRI. All hope is not yet lost!
    I agree.

    Not sure why you're on only 10mg though because that's not a "therapeutic dose" (as far as I know). Maybe it's the preferred dose for anxiety, but I don't personally think fluoxetine is the right med for anxiety disorders anyway, as it's too activating.

    Go back to your GP because you've given it long enough to work now.
    __________________
    KK

    Never Surrender, Comrade

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Losing hope.
    By LG18 in forum Health Anxiety
    Replies: 3
    Last Post: 11-03-17, 20:42
  2. losing hope
    By empty35 in forum Social Anxiety
    Replies: 3
    Last Post: 01-01-15, 21:34
  3. Losing all hope :-(
    By Hayley1982 in forum Panic / Panic Attacks
    Replies: 3
    Last Post: 07-03-13, 14:22
  4. Am losing hope :(
    By verity in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 4
    Last Post: 10-01-11, 22:05
  5. Losing hope!
    By Laura7 in forum Introduce Yourself
    Replies: 6
    Last Post: 18-06-10, 14:28

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •